# SDR HALA20240110011

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 40,923 hours, 6,559 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 32,663 hours, 5,176 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ELEC IDG 2 OIL LO PR. ELEC C/B TRIPPED, GEN 2 FAULT. REMOVED AND REPLACED #2 IDG PER AMM 24-21-51. OPS OK, LEAK CHECK GOOD.  OK FOR SERVICE
